# SDR AALA20101123TUL11

- Difficulty date: November 23, 2010
- Submitted: November 24, 2010
- Operation: Air carrier
- Aircraft: N642AA
- Make and model: Boeing 757223
- Aircraft serial: 24600
- Aircraft time: 61,888 hours, 21,811 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: DBE12313A26762
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BETWEEN STATIONS 1420 TO 1440 BELOW THE CABIN FLOOR THE INTERCOSTAL AT BUTTLINE 0 TOP "L" ANGLE IS CRACKED OUT.  INSTALLED SERVICEABLE INTERCOSTAL TOP ANGLE A STATIONS 1420 TO 1440 BUTTLINE 0, WATERLINE 208, PER IAW SRM 51-10-02-0G PARAGRAPH 9 AND 10.
